MathSciNet Relay Station
MathSciNet bibliographic data
MR2399575 15A18 (30E20 47B06 47B35)
Duits, Maurice; Kuijlaars, Arno B. J. An equilibrium problem for the limiting eigenvalue distribution of banded Toeplitz matrices. SIAM J. Matrix Anal. Appl. 30 (2008), no. 1, 173–196.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement